Ghent University Academic Bibliography

Advanced

On the Grassmann modules for the symplectic groups

Bart De Bruyn UGent (2010) JOURNAL OF ALGEBRA. 324(2). p.218-230
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Dual polar space, Grassmann embedding, Grassmann module, Symplectic group, Minimal full polarized embedding
journal title
JOURNAL OF ALGEBRA
J. Algebra
volume
324
issue
2
pages
218 - 230
Web of Science type
Article
Web of Science id
000280205000004
JCR category
MATHEMATICS
JCR impact factor
0.615 (2010)
JCR rank
127/276 (2010)
JCR quartile
2 (2010)
ISSN
0021-8693
DOI
10.1016/j.jalgebra.2010.03.033
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
1105421
handle
http://hdl.handle.net/1854/LU-1105421
date created
2011-01-20 10:00:16
date last changed
2011-02-14 15:15:00
@article{1105421,
  author       = {De Bruyn, Bart},
  issn         = {0021-8693},
  journal      = {JOURNAL OF ALGEBRA},
  keyword      = {Dual polar space,Grassmann embedding,Grassmann module,Symplectic group,Minimal full polarized embedding},
  language     = {eng},
  number       = {2},
  pages        = {218--230},
  title        = {On the Grassmann modules for the symplectic groups},
  url          = {http://dx.doi.org/10.1016/j.jalgebra.2010.03.033},
  volume       = {324},
  year         = {2010},
}

Chicago
De Bruyn, Bart. 2010. “On the Grassmann Modules for the Symplectic Groups.” Journal of Algebra 324 (2): 218–230.
APA
De Bruyn, B. (2010). On the Grassmann modules for the symplectic groups. JOURNAL OF ALGEBRA, 324(2), 218–230.
Vancouver
1.
De Bruyn B. On the Grassmann modules for the symplectic groups. JOURNAL OF ALGEBRA. 2010;324(2):218–30.
MLA
De Bruyn, Bart. “On the Grassmann Modules for the Symplectic Groups.” JOURNAL OF ALGEBRA 324.2 (2010): 218–230. Print.